# SDR UALA2012091905308

- Difficulty date: September 18, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 77,459 hours, 22,592 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Stuck
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O HAND MIKE STICKS.  REPLACED MIKE, OPS CHECK OKAY.
